An almost-sure estimate for the mean of generalized Q-multiplicative functions of modulus 1
Journal de théorie des nombres de Bordeaux, Volume 12 (2000) no. 1, p. 1-12

Let Q=(Q k ) k0 ,Q 0 =1,Q k+1 =q k Q k ,q k 2, be a Cantor scale, 𝐙 Q the compact projective limit group of the groups 𝐙/Q k 𝐙, identified to 0jk-1 𝐙/q j 𝐙, and let μ be its normalized Haar measure. To an element x={a 0 ,a 1 ,a 2 ,},0a k q k+1 -1, of 𝐙 Q we associate the sequence of integral valued random variables x k = 0jk a j Q j . The main result of this article is that, given a complex 𝐐-multiplicative function g of modulus 1, we have lim x k x (1 x k nx k -1 g(n)- 0jk 1 q j 0aq j g(aQ j ))=0μ-a.e.

Soit Q=(Q k ) k0 ,Q 0 =1,Q k+1 =q k Q k ,q k 2,k0 une échelle de Cantor, Z Q le groupe compact 0j Z/q j Z, et μ sa mesure de Haar normalisée. A un élément x of Z Q écrit x={a 0 ,a 1 ,a 2 ,},0a k q k+1 -1,k0, on associe la suite x k = 0jk a j Q j . On montre que si g est une fonction Q-multiplicative unimodulaire, alors lim x k x 1 x k nx k -1 g(n)- 0jk 1 q j 0aq j g(aQ j )=0μ-p.s.

@article{JTNB_2000__12_1_1_0,
     author = {Mauclaire, Jean-Loup},
     title = {An almost-sure estimate for the mean of generalized $Q$-multiplicative functions of modulus $1$},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Universit\'e Bordeaux I},
     volume = {12},
     number = {1},
     year = {2000},
     pages = {1-12},
     zbl = {1020.11006},
     mrnumber = {1827834},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_2000__12_1_1_0}
}
Mauclaire, Jean-Loup. An almost-sure estimate for the mean of generalized $Q$-multiplicative functions of modulus $1$. Journal de théorie des nombres de Bordeaux, Volume 12 (2000) no. 1, pp. 1-12. http://www.numdam.org/item/JTNB_2000__12_1_1_0/

[1] G. Barat, Echelles de numération et fonctions arithmétiques associées. Thèse de doctorat, Université de Provence, Marseille, 1995.

[2] J. Coquet, Sur les fonctions S-multiplicatives et S-additives. Thèse de doctorat de Troisième Cycle, Université Paris-Sud, Orsay, 1975. | Zbl 0383.10032

[3] H. Delange, Sur les fonctions q-additives ou q-multiplicatives. Acta Arithmetica 21 (1972), 285-298. | MR 309891 | Zbl 0219.10062

[4] A.O. Gelfond, Sur les nombres qui ont des propriétés additives ou multiplicatives données. Acta Arithmetica 13 (1968), 259-265. | MR 220693 | Zbl 0155.09003

[5] E. Hewit, K.A. Ross, Abstract harmonic analysis. Springer-Verlag, 1963. | Zbl 0115.10603

[6] E. Manstavicius, Probabilistic theory of additive functions related to systems of numeration. New trends in Probability and Statistics Vol. 4 (1997), VSP BV & TEV, 412-429. | MR 1653594 | Zbl 0964.11031

[7] J.-L. Mauclaire, Sur la repartition des fonctions q-additives. J. Théorie des Nombres de Bordeaux 5 (1993), 79-91. | Numdam | MR 1251228 | Zbl 0788.11032